# SDR CALA2017111304048

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,863 hours, 21,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO AIRCRAFT,  INBOUND FA CREW SMELL AN ELECTRICAL BURNING ODOR MID CABIN.   ONE F/A NOTICED AN ODOR ON THE GROUND.  NO OTHER F/AS SMELLED THE ODOR.  PERFORMED THE ODOR IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-26-800-801C1, NO DEFECTS NOTED. OK FOR SERVICE.
